×

zbMATH — the first resource for mathematics

Linear functionals on certain Banach spaces. (English) Zbl 0039.11802

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] James A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), no. 3, 396 – 414. · Zbl 0015.35604
[2] Mahlon M. Day, Some more uniformly convex spaces, Bull. Amer. Math. Soc. 47 (1941), 504 – 507. · Zbl 0027.11003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.